• DocumentCode
    1173697
  • Title

    A delay-dependent stability criterion of neutral systems and its application to a partial element equivalent circuit model

  • Author

    Yue, Dong ; Han, Qing-Long

  • Volume
    51
  • Issue
    12
  • fYear
    2004
  • Firstpage
    685
  • Lastpage
    689
  • Abstract
    The real circuit model, such as a partial element equivalent circuit (PEEC), can be represented as a delay differential equation (DDE) of neutral type. The study of asymptotic stability of this kind of systems is of much importance due to the fragility of DDE solvers. Based on a descriptor system approach, new delay-dependent stability results are derived by introducing some free weighting matrices. As an application of the results, the delay-dependent stability problem of a PEEC model is investigated. The comparison of the results with the existing ones is finally given by using the PEEC model and another numerical example.
  • Keywords
    asymptotic stability; differential equations; equivalent circuits; integrated circuit modelling; matrix algebra; asymptotic stability; delay differential equation; delay-dependent stability criterion; descriptor system approach; free weighting matrices; neutral system; partial element equivalent circuit model; Asymptotic stability; Circuit stability; Circuit testing; Control system synthesis; Delay effects; Delay systems; Differential equations; Equivalent circuits; Informatics; Stability criteria; 65; Neutral systems; PEEC; partial element equivalent circuit; stability; uncertainty;
  • fLanguage
    English
  • Journal_Title
    Circuits and Systems II: Express Briefs, IEEE Transactions on
  • Publisher
    ieee
  • ISSN
    1549-7747
  • Type

    jour

  • DOI
    10.1109/TCSII.2004.837286
  • Filename
    1362944